Publications

Old publications (up to 2014)

Scientific papers

2015

  1. Resolution of T. Ward's Question and the Israel-Finch Conjecture. Precise Analysis of an Integer Sequence Arising in Dynamics, Combinatorics, Probability and Computing 24/1 (2015), 195-215; with J. Gaither, G. Louchard and M. D. Ward. Preprint: [pdf]
  2. Central limit theorems for additive tree parameters with small toll functions, Combinatorics, Probability and Computing 24/1 (2015), 329-353. Preprint: [pdf]
  3. Repeated fringe subtrees in random rooted trees, Proceedings of the ANALCO15 Meeting on Analytic Algorithmics and Combinatorics, San Diego, January 4, 2015, pp. 78-88; with D. Ralaivaosaona.
  4. Bootstrapping and double-exponential limit laws; Discrete Mathematics and Theoretical Computer Science 17/1 (2015), 123-144; with H. Prodinger.
  5. The number of cones generated by a Multiresolution Analysis with a sequence of LULU operators, Quaestiones Mathematicae 38/2 (2015), 297-305; with D. Laurie and C. Rohwer. Preprint: [pdf]
  6. Variances and Covariances in the Central Limit Theorem for the Output of a Transducer, European Journal of Combinatorics 49 (2015), 167-187; with C. Heuberger and S. Kropf. Preprint: [pdf]
  7. Enumeration of the adjunctive hierarchy of hereditarily finite sets, Journal of Logic and Computation 25/3 (2015), 943-963; with G. Audrito and A. I. Tomescu. Preprint: [pdf]
  8. Counting subwords in flattened partitions of sets, Discrete Mathematics 338/11 (2015), 1989-2005; with T. Mansour and M. Shattuck. Preprint: [pdf]
  9. On identities by Larcombe-Fennessey and Cassini, The Fibonacci Quarterly 53/3 (2015), 219-220; with H. Prodinger. Preprint: [pdf]
  10. Locally oriented noncrossing trees, Electronic Journal of Combinatorics 22/3 (2015), P3.36 (15 pages); with I. O. Okoth.
  11. Canonical Trees, Compact Prefix-free Codes and Sums of Unit Fractions: A Probabilistic Analysis (full version of 72.), SIAM Journal on Discrete Mathematics 29/3 (2015), 1600-1653; with C. Heuberger and D. Krenn.
  12. Multi-base representations of integers: asymptotic enumeration and central limit theorems (full version of 85.), Applicable Analysis and Discrete Mathematics 9/2 (2015), 285-312; with D. Krenn and D. Ralaivaosaona.

2016

  1. Maximum Wiener index of trees with given segment sequence, MATCH Communications in Mathematical and in Computer Chemistry 75/1 (2016), 91-104; with E. O. D. Andriantiana and H. Wang. Preprint: [pdf]
  2. On the local and global means of subtree orders, Journal of Graph Theory 81/2 (2016), 154–166; with H. Wang. Preprint: [pdf]
  3. Betweenness Centrality in Random Trees, Proceedings of the ANALCO16 Meeting on Analytic Algorithmics and Combinatorics, Arlington, January 11, 2016, pp. 66-79; with K. Durant.
  4. On the Asymptotic Probability of Forbidden Motifs on the Fringe of Recursive Trees, Experimental Mathematics 25/3 (2016), 237-245; with M. Gopaladesikan and M. D. Ward. Preprint: [pdf]
  5. The shape of random tanglegrams, Advances in Applied Mathematics 78 (2016), 76-93; with M. Konvalinka. Preprint: [pdf]
  6. The height of multiple edge plane trees, Aequationes Mathematicae 90/3 (2016), 625-645; with C. Heuberger and H. Prodinger. Preprint: [pdf]
  7. q-Quasiadditive Functions, Proceedings of the 27th International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms, Kraków, July 4-8, 2016; with S. Kropf.
  8. Additive functionals of d-ary increasing trees, Proceedings of the 27th International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms, Kraków, July 4-8, 2016; with D. Ralaivaosaona.
  9. Compositions into powers of b: Asymptotic enumeration and parameters (full version of 86.), Algorithmica 75/4 (2016), 606-631; with D. Krenn. Preprint: [pdf]
  10. Erdős-Surányi sequences and trigonometric integrals, Publicationes Mathematicae Debrecen 89/4 (2016), 469-482; with L. Baker. Preprint: [pdf]
  11. Analysis of Bidirectional Ballot Sequences and Random Walks Ending in their Maximum, Annals of Combinatorics 20/4 (2016), 775-797; with B. Hackl, C. Heuberger and H. Prodinger. Preprint: [pdf]
  12. On the algebraic area of lattice walks and the Hofstadter model, Journal of Physics A: Mathematical and Theoretical 49 (2016), 495205 (22 pages); with S. Ouvry and S. Wu. Preprint: [pdf]
  13. Existence and Region of Critical Probabilities in Bootstrap Percolation on Inhomogeneous Periodic Trees, Proceedings of WAW 2016 - 13th Workshop on Algorithms and Models for the Web Graph, Montreal, December 14-15, 2016, Lecture Notes in Computer Science 10088 (2016), 47-59; with M. Bradonjić. Preprint: [pdf]

2017

  1. Hitting Times, Cover Cost, and the Wiener Index of a Tree, Journal of Graph Theory 84/3 (2017), 311-326; with A. Georgakopoulos. Preprint: [pdf]
  2. On the distribution of random walk hitting times in random trees, Proceedings of the ANALCO17 Meeting on Analytic Algorithmics and Combinatorics, Barcelona, January 16-17, 2017, pp. 73-84; with J. Oosthuizen.
  3. Paths vs. stars in the local profile of trees, Electronic Journal of Combinatorics 24/1 (2017), P1.22 (12 pages); with E. Czabarka and L. Székely.
  4. Extremal problems for trees with given segment sequence, Discrete Applied Mathematics 220 (2017), 20-34; with E. O. D. Andriantiana and H. Wang. Preprint: [pdf]

Accepted for publication

  1. On the monoid generated by a Lucas sequence, accepted for publication in Number Theory - Diophantine problems, uniform distribution and applications (C. Elsholtz, P. Grabner, eds.), Springer 2017; with C. Heuberger. Preprint: [pdf]
  2. On the distribution of betweenness centrality in random trees (full version of 105.), accepted for publication in Theoretical Computer Science; with K. Durant. Preprint: [pdf]
  3. On the number of nonisomorphic subtrees of a tree, accepted for publication in Journal of Graph Theory; with E. Czabarka and L. Székely. Preprint: [pdf]

Preprints

  1. Maximising the number of independent sets in connected graphs; with F. Lehner. Preprint: [pdf]
  2. On the distribution of subtree orders of a tree; with D. Ralaivaosaona. Preprint: [pdf]
  3. Limits of subcritical random graphs and random graphs with excluded minors; with A. Georgakopoulos. Preprint: [pdf]
  4. Inducibility in binary trees and crossings in random tanglegrams; with E. Czabarka and L. Székely. Preprint: [pdf]
  5. On q-Quasiadditive and q-Quasimultiplicative Functions (full version of 109.); with S. Kropf. Preprint: [pdf]
  6. A central limit theorem for additive functionals of increasing trees (full version of 110.); with D. Ralaivaosaona. Preprint: [pdf]
  7. Subcritical graph classes containing all planar graphs; with A. Georgakopoulos. Preprint: [pdf]
  8. Graphs with few total dominating sets; with M. Krzywkowski. Preprint: [pdf]

Book chapters

  • Problems Related to Graph Indices in Trees, in Recent Trends in Combinatorics (A. Beveridge, J. R. Griggs, L. Hogben, G. Musiker, P. Tetali, eds.), pp. 3-30, Springer, 2016; with L. Székely and H. Wang.
  • Laplacian-Energy-Like Invariant: Laplacian Coefficients, Extremal Graphs and Bounds, Energies of Graphs – Theory and Applications (I. Gutman, X. Li, eds.), pp. 81-110, Mathematical Chemistry Monographs No. 17, 2016; with D. Stevanović.
  • Upper and Lower Bounds for Merrifield-Simmons Index and Hosoya Index, Bounds in Chemical Graph Theory – Basics (I. Gutman, B. Furtula, K. C. Das, E. Milovanović, I. Milovanović, eds.), pp. 155-187, Mathematical Chemistry Monographs No. 19, 2017.


  • Please note: All items are copyrighted either by the author or the publisher!